# SDR WX0A071499

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 1510 CANT FRAME GOUGED AT LONGERON 9L.  REMOVED DAMAGED AREA, HFEL.  HFEL - NO DEFECTS NOTED.  FABRICATED REPAIR ANGLE AND INSTALLED.
